# SDR DALA2017091106860

- Difficulty date: September 11, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 50,739 hours, 16,924 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 41 DEF SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  FOUND A CHAFED WIRE ON THE LIGHT ASSY.   REMOVED & REPLACED THE LIGHT ASSY IAW AMM 33-51-11. OPS CHECKED GOOD.
